# SDR USAA2013122000007

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 63,574 hours, 42,324 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623116
- Part serial: 1101AL
- Condition: Leaking
- Location: Cockpit
- Part time: 47,369 hours, 31,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL COMING FROM FIRST OFFICER`S SLIDING WINDOW.  SEEMS TO BE COMING FROM TOP AFT PART OF WINDOW.  R & R FIRST OFFICER`S SLIDING WINDOW.  ACCOMPLISHED RESISTANCE CHECK & WINDOW ANTI-ICING SYS TEST IAW AMM 56-12-11PB 401.  OPERATIONS TESTED OK, ALSO PRESSURIZED A/C TO 4.0 PSID IAW AMM 05-51-91, NO LEAKS NOTED.
